http://ir.sinica.edu.tw/handle/201000000A/41367
Title: | On functionals of linear processes with estimated parameters |
Authors: | Ho, Hwai-Chung |
Issue Date: | 2002-10-01 |
Relation: | Statistica Sinica 12(4), 1171-1190 |
URI: | http://ir.sinica.edu.tw/handle/201000000A/41367 |
ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1017-0405&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
URL: | http://www3.stat.sinica.edu.tw/statistica/oldpdf/A12n415.pdf |
Appears in Collections: | 統計科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.